ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

On the identification of nonseparated boundary conditions

A.M. Akhtyamov$^1, $2, A.V. Mouftakhov$^3, $4

AnnotationA criterion for uniqueness of the nonseparated boundary conditions restoration for eigenvalue problem with the differential equation of order 2 from two eigenvalues is proved. An explicit solution of the problem is presented. The well-posedness of the problem is showed. Examples of boundary conditions identification for the specific spectral problems are considered.
Keywordsinverse eigenvalue problem, the eigenvalues, the boundary conditions

1Chief Researcher, Institute of Mechanics, Ufa Scientific Center Russian Academy of Sciences, Ufa;;

2Head of the Continuum Mechanics Chair, Bashkir State University, Ufa

3Lector, The Jerusalem College of Engineering, Jerusalem, Israel;

4Sami Shamoon Engineering College, Israel

Citation: A.M. Akhtyamov$^,$, A.V. Mouftakhov$^,$, "[On the identification of nonseparated boundary conditions]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:2 (2012) 40–47 (In Russian)